# SDR ASOA03271

- Difficulty date: June 21, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- System (JASC): 5260 · Entrance Stairs
- Part: Support
- Part number: 601R3198059
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4571 - DURING A GROUND INSPECTION IN ATL, THE PASSENGER DOOR BOTTOM STAIR SUPPORT PANEL ASSEMLBY WAS FOUND TO BE BROKEN BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR BOTTOM STAIR SUPPORT PANEL ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
